Open Access
September 2014 A result on Ricci curvature and the second Betti number
Jianming Wan
Asian J. Math. 18(4): 603-608 (September 2014).


We prove that the second Betti number of a compact Riemannian manifold vanishes under certain Ricci curved restriction. As consequences we obtain an interesting curved restriction for compact Kähler-Einstein manifolds and a homology sphere theorem in ${\rm dim}=4,5$.


Download Citation

Jianming Wan. "A result on Ricci curvature and the second Betti number." Asian J. Math. 18 (4) 603 - 608, September 2014.


Published: September 2014
First available in Project Euclid: 6 November 2014

zbMATH: 1305.53046
MathSciNet: MR3275720

Primary: 53C20
Secondary: 53C25

Keywords: Betti number , Ricci curvature

Rights: Copyright © 2014 International Press of Boston

Vol.18 • No. 4 • September 2014
Back to Top